JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CUBIC OPERATOR NORM ON Xλ SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CUBIC OPERATOR NORM ON Xλ SPACE
Jung, Soon-Mo;
  PDF(new window)
 Abstract
By applying ideas from [M. S. Moslehian, et al., Norms of operators in spaces, Appl. Math. Lett. (2007), doi:10.1016/j.aml.2006. 11.009], we investigate the norm of the cubic operator on the function space .
 Keywords
cubic functional equation;cubic operator;operator norm space;
 Language
English
 Cited by
1.
Pexider type operators and their norms in X λ spaces, Czechoslovak Mathematical Journal, 2009, 59, 4, 1087  crossref(new windwow)
 References
1.
S. Czerwik, Functional equations and inequalities in several variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002

2.
S. Czerwik and K. Dlutek, Cauchy and Pexider operators in some function spaces, Functional equations, inequalities and applications, 11-19, Kluwer Acad. Publ., Dordrecht, 2003

3.
K.-W. Jun and H.-M. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), 867-878 crossref(new window)

4.
S.-M. Jung and T.-S. Kim, A fixed point approach to the stability of cubic functional equation, Boletin de la Sociedad Matematica Mexicana 12 (2006), 51-57

5.
M. S. Moslehian, T. Riedel, and A. Saadatpour, Norms of operators in X¸ spaces, Appl. Math. Lett. (2007), doi:10.1016/j.aml.2006.11.009 crossref(new window)